Alert archive / Colorado / Flash Flood Warnings in 2006

Flash Flood Warning 16, NWS Pueblo, CO

July 25, 2006Teller County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jul 25, 2006, 3:58 PM MDT for Teller County, Colorado. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2006, 3:58 PM MDT (21:58 UTC)
Expired
Jul 25, 2006, 7:00 PM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Teller County, CO

What was reported inside it

TimeReportWhereRemark
Jul 25, 4:15 PM MDTHEAVY RAIN 1.59 Nw Woodland Park, COSWIFTLY FLOWING WATER ACROSS RANCH.
Jul 25, 4:30 PM MDTFLASH FLOOD10 N Florissant, COROAD DAMAGE IN TURKEY CREEK BASIN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.0 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2006-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2006-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2318 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KPUB 252200
FFWPUB
COC119-260100-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
358 PM MDT TUE JUL 25 2006

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN TELLER COUNTY IN CENTRAL COLORADO...

* UNTIL 700 PM MDT...

* AT 355 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A STORM OVER NORTHWEST TELLER COUNTY.

* THE STORM PRODUCING VERY HEAVY RAIN WILL REMAIN OVER TURKEY CREEK
  BASIN IN NORTHWEST TELLER COUNTY.

DOPPLER RADAR ESTIMATES THAT RAIN TOTALS OF AROUND 1 1/2 INCHES  HAS 
OCCURRED IN THE TURKEY CREEK DRAINAGE BASIN AND ADDITIONAL RAINFALL 
OF AT LEAST ONE INCH IS EXPECTED IN THAT AREA.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN OR CLOSE TO THE WARNED AREA GO TO HIGHER GROUND
IMMEDIATELY. PEOPLE ALONG CREEKS AND DRAINAGE AREAS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATER OR STILL WATER OF UNKNOWN DEPTH ON FOOT
OR BY VEHICLE. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE
CONTROL OF YOUR VEHICLE...AND 2 FEET OF RUSHING WATER CAN CARRY AWAY
MOST VEHICLES...INCLUDING SUVS AND PICKUPS. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN
IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING.

JUST A SMALL AMOUNT OF RAINFALL ON A BURN SCAR CAN LEAD TO FLASH
FLOODING. WATER THAT IS NORMALLY ABSORBED BY VEGETATION...RUNS OFF
ALMOST INSTANTLY. THIS CAUSES CREEKS AND DRAINAGE AREAS TO FLOOD AT A
MUCH FASTER RATE THAN NORMAL. ADDITIONALLY...THE SOILS IN A BURN SCAR
BECOME UNSTABLE WHEN IT RAINS...RESULTING IN MUD FLOWS AND FALLING
ROCK. ROADWAYS CAN BE WASHED OUT BY THE FORCE OF THE RUSHING WATER.

LAT...LON 3899 10531 3901 10512 3912 10512 3911 10532

$$
4 follow-up statements
000 
WGUS75 KPUB 252220
FFSPUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
416 PM MDT TUE JUL 25 2006

COC119-260100-
TELLER CO-
416 PM MDT TUE JUL 25 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM MDT FOR 
NORTHWESTERN TELLER COUNTY...

AT 412 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED
AREA.

THIS THUNDERSTORM WITH EXCESSIVE RAIN WILL REMAIN OVER THE TURKEY 
CREEK BASIN IN THE HAYMAN BURN SCAR AREA.

DOPPLER RADAR ESTIMATES THAT RAIN TOTALS OF AROUND 2 INCHES HAVE 
OCCURRED OVER THE TURKEY CREEK DRAINAGE BASIN...AND AN ADDITIONAL 
INCH OF RAIN IS POSSIBLE IN THAT AREA.

JUST A SMALL AMOUNT OF RAINFALL ON A BURN SCAR CAN LEAD TO FLASH
FLOODING. WATER THAT IS NORMALLY ABSORBED BY VEGETATION...RUNS OFF
ALMOST INSTANTLY. THIS CAUSES CREEKS AND DRAINAGE AREAS TO FLOOD AT A
MUCH FASTER RATE THAN NORMAL. ADDITIONALLY...THE SOILS IN A BURN SCAR
BECOME UNSTABLE WHEN IT RAINS...RESULTING IN MUD FLOWS AND FALLING
ROCK. ROADWAYS CAN BE WASHED OUT BY THE FORCE OF THE RUSHING WATER.

LAT...LON 3899 10531 3901 10512 3912 10512 3911 10532

$$
000 
WGUS75 KPUB 252258
FFSPUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
455 PM MDT TUE JUL 25 2006

COC119-260100-
TELLER CO-
455 PM MDT TUE JUL 25 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM MDT FOR
NORTHWESTERN TELLER COUNTY...

AT 454 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT LIGHT TO MODERATE RAIN WAS FALLING OVER THE WARNED AREA.

LIGHT TO MODERATE RAIN WILL CONTINUE FALLING OVER THE TURKEY CREEK 
BASIN IN THE HAYMAN BURN SCAR AREA...THROUGH AT LEAST 545 PM.

DOPPLER RADAR ESTIMATES THAT RAIN TOTALS OF 2 TO 2 1/2 INCHES HAVE 
OCCURRED OVER THE TURKEY CREEK DRAINAGE BASIN...IN NORTHWEST TELLER 
COUNTY...SINCE ABOUT 345 PM.

JUST A SMALL AMOUNT OF RAINFALL ON A BURN SCAR CAN LEAD TO FLASH
FLOODING. WATER THAT IS NORMALLY ABSORBED BY VEGETATION...RUNS OFF
ALMOST INSTANTLY. THIS CAUSES CREEKS AND DRAINAGE AREAS TO FLOOD AT A
MUCH FASTER RATE THAN NORMAL. ADDITIONALLY...THE SOILS IN A BURN SCAR
BECOME UNSTABLE WHEN IT RAINS...RESULTING IN MUD FLOWS AND FALLING
ROCK. ROADWAYS CAN BE WASHED OUT BY THE FORCE OF THE RUSHING WATER.

LAT...LON 3899 10531 3901 10512 3912 10512 3911 10532

$$
000 
WGUS75 KPUB 252340
FFSPUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
536 PM MDT TUE JUL 25 2006

COC119-260100-
TELLER CO-
536 PM MDT TUE JUL 25 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM MDT FOR
NORTHWESTERN TELLER COUNTY...

AT 531 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
LIGHT RAINFALL OVER THE HAYMAN BURN SCAR IN NORTHWEST TELLER 
COUNTY...WITH MORE SHOWERS AND THUNDERSTORMS HEADED INTO THAT AREA.

VERY HEAVY RAIN FELL IN THE TURKEY CREEK DRAINAGE BASIN EARLIER THIS 
AFTERNOON...AND ANY ADDITIONAL RAINFALL WILL LIKELY RUN OFF AND ADD 
TO ANY FLOODING PROBLEMS THAT MAY BE OCCURRING.

JUST A SMALL AMOUNT OF RAINFALL ON A BURN SCAR CAN LEAD TO FLASH 
FLOODING. WATER THAT IS NORMALLY ABSORBED BY VEGETATION...RUNS OFF 
ALMOST INSTANTLY. THIS CAUSES CREEKS AND DRAINAGE AREAS TO FLOOD AT A
MUCH FASTER RATE THAN NORMAL. ADDITIONALLY...THE SOILS IN A BURN SCAR
BECOME UNSTABLE WHEN IT RAINS...RESULTING IN MUD FLOWS AND FALLING 
ROCK. ROADWAYS CAN BE WASHED OUT BY THE FORCE OF THE RUSHING WATER.

LAT...LON 3899 10531 3901 10512 3912 10512 3911 10532

$$
000 
WGUS75 KPUB 260051
FFSPUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
652 PM MDT TUE JUL 25 2006

COC119-260102-
TELLER CO-
652 PM MDT TUE JUL 25 2006

...THE FLASH FLOOD WARNING WILL EXPIRE AT 700 PM MDT FOR NORTHWESTERN
TELLER COUNTY...

LAT...LON 3899 10531 3901 10512 3912 10512 3911 10532

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 2:36 PM MDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jul 25, 2:36 PM MDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
236 PM MDT TUE JUL 25 2006

.SHORT TERM...
(TONIGHT AND WEDNESDAY)

CURRENTLY...AS EXPECTED THUNDERSTORMS DEVELOPING OVER PIKES PEAK
REGION AND CENTRAL MOUNTAINS AHEAD OF SHORT WAVE MOVES INTO WESTERN
COLORADO. SURFACE DEW POINTS HOLDING IN THE 50S OVER EAST PLAINS AND
40S MOUNTAINS SO PLENTY OF LOW LEVEL MOISTURE TO WORK WITH ALONG WITH THE +8
OR GREATER LAPSE RATES. THE DIFFERENCE TODAY IS THE SHORT WAVE AND A
BETTER WESTERLY STEERING CURRENT THAT WILL HELP PUSH STORMS OUT ONTO
THE PLAINS. COULD SEE SOME LOCALLY HEAVY RAIN WITH HAIL OVER PIKES
PEAK REGION AT LEAST INTO THE EVENING WITH PRECIPITABLE WATER VALUES
ONE INCH TO 1.25 BUT AT LEAST STORMS WILL HAVE BETTER MOVEMENT THAN
PREVIOUS DAYS.

TONIGHT...WATER VAPOR SATELLITE AND LIGHTNING DETECTION SUGGEST
THERE ARE A COUPLE OF DISTURBANCES IN THE FLOW ACROSS UTAH AND
COLORADO AND MODELS SEEM TO BE GRABBING ON TO JUST ONE. COULD BE
MORE THAN ONE ROUND OF THUNDERSTORMS ALTHOUGH TIMING WILL BE TOUGH.
RAISED POPS TO NUMEROUS OVER EASTERN MOUNTAINS AND ADJACENT PLAINS
FOR EVENING HOURS AND INDICATED +TSRA IN WEATHER GRIDS.  BOUNDARY
WILL STALL OUT ALONG COLO/NM BORDER AND LAY UP AGAINST THE EAST
SLOPES OVERNIGHT AND WILL CONTINUE TO SERVE AS FOCUS FOR SCATTERED
THUNDERSTORMS ACROSS THE EASTERN PLAINS. ACTIVITY WILL RUN LATER
THAN NORMAL SO HELD ON TO SOME LOW POPS IN THE EAST. AS STORMS MOVE
OUT ONTO THE PLAINS THERE WILL BE SOME BOUNDARY INTERACTION AND WITH
STEEP LAPSE RATES COULD SEE SOME JUMP UP AND PRODUCE STRONG WIND
GUSTS. MENTIONED POTENTIAL IN THE HWO UPDATE.

WEDNESDAY...LOTS TO THINK ABOUT FOR WEDNESDAY. MODELS TAKE SHORT
WAVE TROF ACROSS SOUTHEAST COLORADO DURING AFTERNOON AND GFS
GENERATES QUITE A PRECIP BULLSEYE OVER THE SOUTHEAST. THIS IS
PROBABLY SOME CONVECTIVE FEEDBACK AS NAM12 IS DRIER BUT PATTERNS ARE
SIMILAR AS WE REMAIN IN THIS WESTERLY FLOW ALOFT WITH SHORT WAVES
RIPPLING ALONG.   SURFACE BOUNDARY TO OUR SOUTH AND A LOW LEVEL
EASTERLY WIND WILL PROVIDE FOR ANOTHER ROUND OF THUNDERSTORMS OVER
SETTING UP OVER HIGH TERRAIN EARLY THEN SPREADING EAST THROUGH THE
AFTERNOON.

.LONG TERM...
(WEDNESDAY NIGHT THROUGH TUESDAY)

WEDNESDAY NIGHT THROUGH THURSDAY MORNING...A HEALTHY SHORTWAVE DROPS
DOWN THE EASTERN CO PLAINS ON WED AS THE UPPER RIDGE REMAINS OVER
THE SOUTHWESTERN U.S. BOTH NAM AND GFS MODELS INDICATE SCATTERED
CONVECTION WITH THIS FEATURE AS IT DROPS DOWN INTO SOUTHERN COLORADO
DURING THE EVENING. PAINTED SCATTERED POPS ALL AREAS THROUGH THE
EARLY EVENING...THEN TAPERED POPS OFF WITH THE SOUTHERN FOOTHILLS
HANGING ONTO PCPN THE LONGEST INTO EARLY THU AM.

THURSDAY AND FRIDAY...FOR THE REST OF THURSDAY AND THROUGH FRIDAY
THE UPPER HIGH BEGINS TO SHIFT TO THE EAST ACROSS THE ROCKIES.
MODELS INDICATE SOME DRYING...BUT ENOUGH MOISTURE IS LEFT FOR THE
OBLIGATORY AFTN AND EVE POPS BOTH DAYS...ISOLATED FOR THE PLAINS AND
LOW ISOLD TO SCATTERED FOR THE MTS. MAX TEMPS START TO HEAT UP ON
FRI WITH DECREASING CLOUD COVER AND IMPENDING SW FLOW ALOFT...AND
CURRENT GRIDS FORECAST THIS.

SATURDAY THROUGH TUESDAY...THE UPPER RIDGE SHIFTS TO THE EAST
TOWARDS THE CENTRAL U.S. AS THE WEST COAST TROUGH AMPLIFIES. THIS
WILL OPEN THE MONSOON MOISTURE TAP ACROSS THE 4 CORNERS AND INTO THE
WESTERN HALF OF COLORADO. SW FLOW ALOFT ACROSS THE CWA IS EXPECTED
TO PRODUCE ISOLATED PCPN ALL AREAS...WITH SCATTERED CONVECTION FOR
THE MTS. DURING THE OVERNIGHT PERIODS THERE WILL BE THE ISOLATED
RISK OF CONVECTION FOR THE SW MTS AS WELL. ALSO...SW FLOW SHOULD
PRODUCE ABOVE NORMAL TEMPS EVEN WITH THE CLOUD COVER. LITTLE
ADJUSTMENT NEEDED TO THE ONGOING FORECAST GRIDS. MOORE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

21/27
Hazardous weather outlook, Jul 25, 11:28 AM MDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1128 AM MDT TUE JUL 25 2006

COZ058>089-093>099-261730-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1128 AM MDT TUE JUL 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT
THUNDERSTORMS WILL DEVELOP OVER SOUTHERN COLORADO THIS AFTERNOON
AND CONTINUE LATE INTO THE EVENING. THE STORMS WILL DEVELOP OVER
THE MOUNTAINS AND PALMER DIVIDE THEN SPREAD INTO THE SAN LUIS
VALLEY AND SOUTHEAST PLAINS BY THIS EVENING. THE PRIMARY THREAT
FROM THUNDERSTORMS WILL BE HEAVY RAIN...WIND GUSTS TO 50
MPH...HAIL AROUND ONE HALF INCH IN DIAMETER AND FREQUENT CLOUD TO
GROUND LIGHTNING. HOWEVER...A FEW STORMS MAY INTENSIFY TO SEVERE
THUNDERSTORMS OVER THE PIKES PEAK REGION IN THE LATE AFTERNOON AND
EARLY EVENING CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN
DIAMETER WITH LOCALLY HEAVY RAIN AND STRONG WIND GUSTS. AS THE
STORMS MIGRATE TO THE SOUTHEAST DURING THE EVENING A FEW SEVERE
THUNDERSTORMS WILL BE POSSIBLE OVER THE SOUTHEAST PLAINS THROUGH
THE EVENING WHERE THE PRIMARY THREAT WILL BE WIND GUSTS AROUND 60
MPH ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING,

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS SOUTH CENTRAL AND
SOUTHEAST COLORADO WEDNESDAY AFTERNOON...AND CONTINUE THROUGH
WEDNESDAY NIGHT. A FEW STORMS COULD BECOME STRONG...PRODUCING HAIL
UP TO 1/2 INCH IN DIAMETER...WIND GUSTS UP TO 50 MPH...DANGEROUS
CLOUD TO GROUND LIGHTNING...AND LOCALLY HEAVY RAINFALL.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE FOR THE
REMAINDER OF THE PERIOD...WITH THUNDERSTORMS MOST NUMEROUS OVER THE
MOUNTAINS EACH DAY. THE MAIN THREAT WITH THUNDERSTORMS WILL BE
DANGEROUS CLOUD TO GROUND LIGHTNING AND WIND GUSTS UP TO 45 MPH.
MOISTURE IS EXPECTED TO INCREASE ACROSS THE REGION OVER THE
WEEKEND AS THE MONSOON PLUME SHIFTS BACK OVER THE REGION. THIS
WILL BRING BACK THE POTENTIAL FOR LOCALLY HEAVY RAINFALL FOR
SATURDAY THROUGH NEXT MONDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE BETWEEN 1 PM AND 9 PM THIS EVENING ACROSS THE ENTIRE REGION.

Nearby

Flash Flood Warnings in Colorado, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.